# SDR SWAA2021052466458

- Difficulty date: April 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277 TO BS 294 AND BL 0 FWD GALLEY AND LAV / REPLACED WEB-INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294 AND BL0 FWD GALLEY AND LAV IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING #141A5400 REV O PART NUMBER 141A5410U139
